# SDR VTZA96415

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 2213 · Flight Controller
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fcc Panel
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLT 6222 - JFK-IAD - DURING APPROACH, MADE AN SCHEDULED LANDING WITH ONE DISCREPANCY DUE TO PITCH WENT TO FULL UP.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE OPEN DMI 07424, MEL 22-1.  MAINTENANCE CLOSED DMI 07424 BY CYCLING FCC CIRCUIT BREAKER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
